# SDR FDEA201305130976

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114N40268
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 10 OTBD RIB AT OSS 838 FOUND CRACKED.  REPAIRED IAW EA F-5720-166070.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
